# SDR DHL9880317D

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Dump Well
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FUEL DUMP WELL AREA CRACKED.  STOP DRILLED CRACK, FABRICATED REPAIR PER SRM 51-1-21, .5 BY 5.5, N/R 755.
